# SDR UALA2012093005538

- Difficulty date: September 29, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 87,248 hours, 10,321 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 5L THRESHOLD EEL LIGHT INOP.  RELAMPED, OP CHECKED OK.
